# SDR SWIA2019120946845

- Difficulty date: December 9, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 33,914 hours, 33,479 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* SEAT TRACK FS 559+112 TO JUST AFT OF FS 574.0 RBL 9 HAS CORROSION (C-CHECK) RO 12/6/2019  REPLACED CARGO SEAT TRACK BETWEEN FS559+112 AND FS574.00 RBL 9 IAW AMM. SEE CONTINUE CARD FOR DETAILS
